# SDR FDEA201107132672

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B117700400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251RH HAS 1EA, 10 INCH CRACK.  FABRICATED REPLACEMENT PANEL 251RH IAW DWG SRZ-25-005, REV J AND IDENTIFIED REPLACEMENT PANEL IAW GMM 7-0-1001.
